# SDR DALA201812300365

- Difficulty date: December 28, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 54,277 hours, 7,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE AT ROWS 24A, 27J, AND 32J. REPLACED TERMINALS AT ROW 24A HARNESS 9104WL10, ROW 27J HARNESS 9104WL13 AND ROW 32J HARNESS 9104WL17. LP 5187062
